# SDR EIA2006077

- Difficulty date: April 29, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,634 hours, 35,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 958
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK AN OPEN HOLE FOUND COMMON TO STRINGER 30R AND SKIN AT BS 958.  COMPLIED WITH REPAIR AS CALLED OUT IN ECRA 477-53-072-2 PART 2.
